# SDR IPXA2016030900560

- Difficulty date: March 5, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA74771
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON 11R CORRODED AT STA 1219.  REPAIRED THE LONGERON BETWEEN BS 1209 - 1229 IAW EA 011-5310-01-A6102, REV IR AND EO MD11-5310-60129-A.
